# SDR AALA20030006

- Difficulty date: January 5, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screw
- Condition: Damaged
- Location: Flap/Slat Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLATS WOULD NOT MOVE INTO SELECTED RETRACT POSITION OR 30/40 POSITION.  CAPTAIN DECLARED AN EMERGENCY AND AIRCRAFT RETURNED TO SJU WITHOUT INCIDENT.  REPLACED FLAP/SLAT HANDLE SCREW.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
